Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Stomach ache with nausea vomiting. Can a doctor look into my reports and advice ?

I have problem of stomach ache with nausea vomiting and no appetite Urine R/E - Urobilinogen Normal Bilirubin Not detected Crystals Calcium Oxalate Crystals + deetected WBC Detected ocational Epithelial cell Detected ocational Rest Other not detected Blood - LFT(W/O GGT) SGOT 32 SGPT 70 aLKILINE PHOSPHATE 77 LACTATE DEHYDROGENASE 210 BILIRUBIN TOTAL 1.34 BILIRUBIN,DIRECT 0.25 BILIRUBIN INDIRECT 1.09 TOTAL PROTIN 7.8 ALBUMIN 4.7 GLOBULIN 3.1 ALBUMIN /GLOBULIN RATIO 1.5 KINDLY ADICE ME
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das
From your history and test result it is evident that you have jaundice but there is only unconjugated bilirubin is raised and SGPT and ALP and LDH are raised.
Unconjugated bilirubinaemia may occur from causes like hemolytic jaundice.
So first do a complete blood count.
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor